# SDR SWAA043335

- Difficulty date: November 14, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 45,714 hours, 45,446 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6937880
- Condition: Worn
- Location: Rt Wing Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS SELECTED TO 5 DEGREES, HALF WAY BETWEEN 2 & 5 DEGREES FELT VIBRATION, AS FLAPS MOVE INTO WHITE BAND OF 5 DEGREES, VIBRATION WORSE.  REMOVED AND REPLACED RT INBOARD FORE FLAP INBOARD AND OUTBOARD CARRIAGES, PER MM.
